# SDR Q2SA2019060531422

- Difficulty date: May 31, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 29,747 hours, 5,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 1874-1895
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. SCRATCH APPROX 24" LONG @ FUSELAGE STATION 1874-1895 SECTION 47 FROM STR 49L TO 46R. DAMAGE REPAIRED AS PER BOEING MESSAGE TLS-SOF-19-0015-02B.
